# SDR DXTR2016122901

- Difficulty date: December 29, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N587QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605805
- Aircraft time: 6,975 hours, 5,447 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER WING SKIN AT RWS 143.07 DENTED, REPAIRED IAW ERO-877762.
